# SDR DXTA2024112501248

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0225
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 5575
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS DO NOT TEST IN AUTO. FUNCTION WHEN SELECTED ON BUT DO NOT ILLUMINATE IN AUTO EVEN AFTER POWER REMOVED FROM AC REMOVED #1 EMER BATTERY PACK PN: CBS28-1 SN: 5575 AND INSTALLED NEW BATTERY PACK PN: 6430028-1 SN: F24-11024. OPS CHECK IS GOOD. ALL WORK ACCOMPLISHED IN REF TO CE-680A AMM 33-50-06.
